# SDR AALA201902119039

- Difficulty date: January 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 60,178 hours, 22,465 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D5755103920000
- Condition: Not Reported
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING NR 2 SPOILER CENTER HINGE FITTING STOP BOLT REQUIRES REPLACEMENT WITH A MODIFIED BOLT AS SPECIFIED IN SRM REPAIR 57-70-00-300-003. INSTALLED MODIFIED BOLT PER SRM REPAIR 57-70-00-300-003.
